Computing

, Volume 82, Issue 2–3, pp 189–198

A more precise rounding algorithm for rational numbers

Article

DOI: 10.1007/s00607-008-0006-7

Cite this article as:
Thill, M. Computing (2008) 82: 189. doi:10.1007/s00607-008-0006-7
  • 74 Downloads

Abstract

We adjoin a more precise companion to the classical mediant rounding algorithm for rational numbers.

Keywords

Rounding Rational number Best approximation Algorithm 

Mathematics Subject Classification (2000)

65-04 

Copyright information

© Springer-Verlag 2008

Authors and Affiliations

  1. 1.Luxembourg CityLuxembourg

Personalised recommendations